MAUDE Adverse Event Report: LINKBIO CORP. CORE SHOULDER SYSTEM; CORE WORKSTATION

LINKBIO CORP. CORE SHOULDER SYSTEM; CORE WORKSTATION
Model Number 87-9136
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation is ongoing.
 
Event or Problem Description
Two core workstations in inventory were found to have out-of-sync time/date.An engineer logged into the service account for each workstation to view the time and date displayed on the tablet's clock and they were observed to be out-of-sync by several months.An engineer then re-synced these workstations.

Brand Name
CORE SHOULDER SYSTEM
Common Device Name
CORE WORKSTATION
Manufacturer (Section D)
LINKBIO CORP.
69 king street
dover NJ 07801
Manufacturer (Section G)
LINKBIO CORP.
69 king street
dover NJ 07801
Manufacturer Contact
deniz kortan
69 king street
dover, NJ 07801
9736251333
MDR Report Key24539180
Report Number3006721341-2026-00004
Device Sequence Number18398772
Product Code QHE
UDI-Device Identifier00810022403099
UDI-Public(01)00810022403099
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241470
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87-9136
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown